# SDR SWIA202503050004

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 46,675 hours, 43,847 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TRANSFER FROM EAML 1548503 : TUG WITH NO DRIVER ROLLED ACROSS RAMP AND IMPACTED RIGHT WING DURING BOARDING. LARGE DENT IN LEADING EDGE.    (FILED OPEN - FLIGHT 5449)    THIS IS CURRENTLY A WORK IN PROGRESS
